Swift First Aid 500 mg Acetaminophen Extra Strength Pain Reliever, 2 Tablets/Pack, 250 Packs/Box (714-161987)

Price unavailable
Item #: 197502 Model #: 714-161987
58 Reviews
5
8 reviews
5 star
(6)
4 star
(2)
3 star
(0)
2 star
(0)
1 star
(0)
  • Each tablet contains 500 mg. of Acetaminophen
  • 2 coated tablets in each packet
  • Model: 161987

Online. In store. Always free.

If you aren’t 100% satisfied with this item you may return it or exchange it for free. Simply bring it back to any Staples store or mail it back to us with a free, pre-paid return label.

I need to return an item.

Need help now? Let's chat.

$22.99
250/box
Details

About this product

For quick relief from headaches, minor aches, pains, menstrual cramps, and fever, Swift First Aid 161987 Aypanal Extra Strength Non-Aspirin Pain Reliever is the ideal solution.

Swift First Aid Aypanal non-aspirin pain reliever contains 500 mg of acetaminophen to reduce pain. Pain reliever is ideal for headaches, minor pains, menstrual cramps and fever, sold as 250 packs per box.

  • Each tablet contains 500 mg. of Acetaminophen
  • 2 coated tablets in each packet
  • Model: 161987
  • Purpose: Pain relief
  • Feature: Available in tamper evident, 2 tablets per packet
  • Active compound: Acetaminophen 325 mg
  • Compare to Tylenol extra strength
Would you like to give feedback on product content, images, or tell us about a lower price?